I was taking 5 mg and started feeling much better for about 6 months. And then all of a sudden I started to get short of breath while walking or just going up one flight of stairs. As well as getting dizzy. I walk and bike daily and feel that I’m in good shape and I don’t understand why the symptoms started all of a sudden. I started taking this drug and thought I found one that was finally working, but stopped and can’t find anything to help with my depression and anxiety. I’ve tried them all!!
It would be very unusual for medication related symptoms to occur this far into treatment. Have you had a dosage increase recently?
I'd recommend talking to your doctor and explaining the situation you're in. It would be a good idea to rule out any underlying condition.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.